Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superman75

Accutane Induced Rosacea/Eczema

Recommended Posts

I've been off accutane for about 6 months now and the middle of my face is still red, and I have lately had a bad breakout of eczema on my nose. I noticed some other people said they got flushing on the sides of their face, but mine is the exact opposite. I have breakouts, eczema, and rosacea all in the t-zone on my face. I've just been using aloe vera gel lately to try and subdue this eczema during the hot months, but the shit is getting bad. Anybody have advice, or can at least relate?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×